MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 4.0/13; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 4.0/13; CORONARY DRUG-ELUTING STENT
Model Number 364480
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
The orsiro drug-eluting stent system was chosen for treatment of a moderately calcified lesion (100 percent stenosis degree) in the moderately tortuous mid rca.During attempt to advance the device to the target lesion, the first bend proximal to the lesion could not be passed.After withdrawal it was noticed that the stent was dislodged.The stent was adapted to the vessel wall with a balloon.
 
Additional Manufacturer Narrative
Combination product: yes.The complaint instrument was not returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, the angiographic material provided was reviewed.Review of the angiographic material did not lead to any further information regarding the nature of the complaint.The films show a dislodged stent in the proximal rca.The stent is dilated with a balloon and a second stent is implanted in the target lesion.The actual complaint event is not visible in the angiographic material provided.Review of the production documentation of the product detailed above did not reveal any non-conformity.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations no manufacturing related root cause was determined.It should be noted that, according to the corresponding ifu, pre-dilatation of the lesion is mandatory.

Brand Name
ORSIRO 4.0/13
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key11713014
Report Number1028232-2021-02027
Device Sequence Number3308984
Product Code NIQ
UDI-Device Identifier07640130438958
UDI-Public07640130438958
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2022
Device Model Number364480
Device Catalogue NumberSEE MODEL NO.
Device Lot Number05202737
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1